# SDR EIA2001071

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59105373
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS 658-680 RIGHT CORROSION ON WEB P/N 5910537-3 AT LOWER AFT EMERGENCY EXIT.  REPLACED WEB PER SRM 53-01, 51-10-4, 51-10-3 AND 51-30-2.  (M)
